# SDR DALA2021083005119

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 46,809 hours, 23,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 4L. CORRECTIVE ACTION: COVER ADJUSTED NOW SAT IS IAW AMM 52-14. (1925111)
